# SDR SWAA2023071257438

- Difficulty date: June 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER END AT AREA AFT OF FWD CARGO BAY BS535 S-23L WL164. MARKED<[01] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1 REPAIR 1 - REPAIR FOR A TYPE I; TYPE II; OR TYPE IV FUSELAGE STRINGER;[02] ACCOMPLISHED CUT-OUT AND REMOVAL OF DAMAGE IAW SRM 53-00-03-2R-1 REPAIR 1 PART 4.A-B;[03] REQUEST FOR NDI HFEC INSPECTION ON REPAIR AREA IAW SRM 53-00-03-2R-1 REPAIR 1 PART 4.C;[04] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL ATS1465 DUE 09/2023.;[05] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[06] UPDATED PARTIAL STEPS 1 AND 2;[07] RECEIVED STRINGER SECTION HFAB53-STR-011 LOT#1531111-3; HEAT TREATED AND PENETRANT INSPECTED WITH CUSTOMER RO NO 924319-SWA-3; AND HAT SECTION HFAB53-HC-011 LOT#1531115-1 WITH CUSTOMER RO NO 9243134-SWA-1;;BOTH REPAIR PARTS LOCATED AND DRILLED AT BS 500D+7 TO BS 538 STR 23L IAW SRM 53-00-03-2R-0 REPAIR-1 OK TO TREAT AND PRIME;[08] VERIFIED CORRECTIVE ACTION 7. OKAY TO TREAT AND APPLY PRIMER.;[09] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS PER REF SRM 51-20-01 AND SOPM20-41-02   OK TO INSTALL NEW SECTION AND REPAIR PART;[10] OKAY TO INSTALL NEW SECTION AND REPAIR PART.;[11] COMPLETED STEP 1 AND 2;[12] RII VERIFIED CORRECTIVE ACTION ITEM 11.;[13] 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-01892';[14] VERIFIED CORRECTIVE ACTION 13;[15] VERIFIED MEASUREMENT TABLE
